Hail, Humphreys
- When
- June 4, 12:15 PM CST
- Where
- Humphreys County, Waverly
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.083, -87.800
4 hail, 3 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 4, 7:51 AM CST, 4 hours 24 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 851 AM CDT SUN JUN 4 2006 .UPDATE... HAVE GONE AHEAD AND UPDATED ZONES AND INCLUDED POPS ACROSS ALL OF MID STATE FOR TODAY. THIS BASED IN PART ON LATEST MOSAIC LOOP. AN OLD FORECASTER ADAGE IS TO BEWARE OF NORTHWEST FLOWS IN THE SUMMER MONTHS. EMBEDDED SHORTWAVE WILL WORK DOWN INTO MID STATE AS WE GO THROUGH THE DAY. ANOTHER SHORT WAVE WILL DROP DOWN AGAIN TONIGHT...SO WILL TAKE A LOOK AT NEW MODEL DATA AND MAY NEED TO INCLUDE POPS FOR TONIGHT IN THE AFTERNOON PACKAGE. UPDATED ZONE PACKAGE IS ALREADY OUT. BOYD && .PREV DISCUSSION... (ISSUED 330 AM CDT SUN JUN 4 2006) DISCUSSION...SOMEWHAT DESCENT MOISTURE LEVELS WILL PERSIST THROUGH THIS AFTERNOON BELOW THE 700 MB LEVEL. INSTABILITIES WILL EXIST BUT WILL NOT BE OVERLY IMPRESSIVE. NEVERTHELESS...AN UPPER DISTURBANCE WITHIN THE NW FLOW ALOFT WILL PROVIDE SOME WEAK DYNAMICS TO GO ALONG WITH THE INSTABILITY. WILL INCLUDE A CHANCE OF SHOWERS AND STORMS ACROSS THE PLATEAU...AS SLIGHT CHANCE ACROSS CENTRAL ZONES...AND NO CHANCE WEST WHERE THE AIRMASS WILL BE DRIER. THIS EVENING...A 2ND DISTURBANCE WILL DROP SOUTHWARD ACROSS THE PLATEAU. THEREFORE...WILL INCLUDE A SLIGHT CHANCE OF EVE SHWRS AND TSTMS THERE. SUNDAY NIGHT THROUGH TUESDAY...SFC HIGH PRESSURE WILL BUILD SOUTHWARD AND DRY OUT THE LOWER LEVELS AS WELL. THUS...NO POPS WILL BE IN THE FCST. FOR TEMPS...DAYTIME VALUES WILL BE NEAR SEASONAL. HOWEVER...GIVEN THE CLOSE PROXIMITY OF THE SFC HIGH...NIGHTTIME MIN VALUES WILL BE A LITTLE BELOW NORMAL. IN THE EXT...MOISTURE WILL FINALLY INCREASE BY WED AND THU. WILL THEREFORE CONTINUE WITH THE CHANCE/SLT CHANCE OF SHOWERS AND STORMS. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1145 AM CDT SUN JUN 4 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-042200- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 1145 AM CDT SUN JUN 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY TONIGHT...A FEW OF WHICH MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF THE THUNDERSTORMS TODAY AND TONIGHT...SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 19
The national radar mosaic for the moment the first event began.
4 hail, 3 thunderstorm wind. Local standard time, as filed.
A tree fell on a house, and another tree fell on a vehicle.
Shingles off a roof. A tree fell on a car (2003 Ford Escape).
Penny size hail reported. Spotter reported hail damage to his car.
Trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2006Every state in 2006This day in weather historyWarnings in Tennessee, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515143, 5515144, 5515145, 5515146, 5515147, 5515149, 5515148.